Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Rounding corners of polygons and the embedded contact homology of $T^3$

Michael Hutchings and Michael G Sullivan

Geometry & Topology 10 (2006) 169–266
Bibliography
1 C Abbas, K Cieliebak, H Hofer, The Weinstein conjecture for planar contact structures in dimension three, Comment. Math. Helv. 80 (2005) 771 MR2182700
2 F Bourgeois, A Morse–Bott approach to contact homology, from: "Symplectic and contact topology: interactions and perspectives (Toronto, ON/Montreal, QC, 2001)", Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 55 MR1969267
3 F Bourgeois, V Colin, Homologie de contact des variétés toroïdales, Geom. Topol. 9 (2005) 299 MR2116317
4 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
5 F Bourgeois, K Mohnke, Coherent orientations in symplectic field theory, Math. Z. 248 (2004) 123 MR2092725
6 D L Dragnev, Fredholm theory and transversality for noncompact pseudoholomorphic maps in symplectizations, Comm. Pure Appl. Math. 57 (2004) 726 MR2038115
7 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
8 A Floer, H Hofer, Coherent orientations for periodic orbit problems in symplectic geometry, Math. Z. 212 (1993) 13 MR1200162
9 M Hutchings, An index inequality for embedded pseudoholomorphic curves in symplectizations, J. Eur. Math. Soc. (JEMS) 4 (2002) 313 MR1941088
10 M Hutchings, M Sullivan, The periodic Floer homology of a Dehn twist, Algebr. Geom. Topol. 5 (2005) 301 MR2135555
11 M Hutchings, M Thaddeus, Periodic Floer homology, in
12 P Kronheimer, T Mrowka, Floer homology for Seiberg–Witten monopoles, (in preparation)
13 P B Kronheimer, T S Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997) 209 MR1474156
14 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Annals of Math. (to appear) arXiv:math.GT/0310164
15 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, arXiv:math.SG/0502404
16 D McDuff, Singularities and positivity of intersections of J–holomorphic curves, from: "Holomorphic curves in symplectic geometry", Progr. Math. 117, Birkhäuser (1994) 191 MR1274930
17 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
18 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. (2) 159 (2004) 1027 MR2113019
19 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
20 B Parker, Holomorphic curves in Lagrangian torus fibrations, PhD thesis, Stanford University (2005)
21 M Schwarz, Cohomology operations from S1 cobordisms in Floer homology, PhD thesis, ETH Zürich (1995)
22 R Siefring, Intersection theory of finite energy surfaces, PhD thesis, New York University (2005)
23 C H Taubes, Pseudoholomorphic punctured spheres in × (S1 × S2) : properties and existence, preprint)
24 C H Taubes, The geometry of the Seiberg–Witten invariants, Doc. Math. (1998) 493 MR1648099
25 C H Taubes, Seiberg Witten and Gromov invariants for symplectic 4–manifolds, 2, International Press (2000) MR1798809
26 C H Taubes, Seiberg–Witten invariants, self-dual harmonic 2–forms and the Hofer–Wysocki–Zehnder formalism, from: "Surveys in differential geometry", Surv. Differ. Geom., VII, Int. Press, Somerville, MA (2000) 625 MR1919438
27 C H Taubes, A compendium of pseudoholomorphic beasts in × (S1 × S2), Geom. Topol. 6 (2002) 657 MR1943381
28 V Turaev, Torsion invariants of Spinc–structures on 3–manifolds, Math. Res. Lett. 4 (1997) 679 MR1484699
29 C Wendl, Finite energy foliations and surgery on transverse links, PhD thesis, New York University (2005)